# SDR HALA2013042900050

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 210 hours, 30 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Smoke
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED EXCESSIVE SMOKE COMING FROM LT MAIN GEAR.  NOTICED LT MAIN LANDING GEAR BRAKES HOT.  PERFORMED INSPECTION ON BRAKES AND MAIN WHEELS.  NO DEFECTS NOTED.  PERFORMED BSCU CHAN1 & BSUC CHAN2 SYS TEST.  TEST OK, OK FOR SERVICE.
